# SDR SIMA20130315006

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 31,280 hours, 28,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3226 THE FLIGHT ATTENDANT REPORTED THE 28,855 WAS HARD TO GET OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED THE MAIN CABIN DOOR GUIDES PER 52-11-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
